Minimal rearrangements of Sobolev functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 13-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a3,
author = {Brothers, John E. and Ziemer, William P.},
title = {Minimal rearrangements of {Sobolev} functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--24},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932735},
zbl = {0659.46029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a3/}
}
Brothers, John E.; Ziemer, William P. Minimal rearrangements of Sobolev functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 13-24. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a3/